U.S. doctors online nowAsk doctors free
RI
A male asked:

hey dr. , feeling "racey" after using flonase while on 30mg-10mg tapering dose, first day at 20. is this normal? been very moody too!

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Steroid effect: I believe the tapering dose of steroid is what has been making you feel racey and Flonase is unlikely to be the culprit since very little of it is absorbed by the body. Steroid (Prednisone etc) especially in high doses often affects one's mood. I would expect these issues to subside within a few days after the last dose. Do you have any idea what the treatment is for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.